# SDR WX0A2024080132132

- Difficulty date: July 17, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 76,404 hours, 29,593 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 751A000007
- Part serial: 00839
- Condition: Faulted
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(AIRCRAFT NOT GROUNDED) (EMERGENCY DECLARED) AIR PACK 1&2 FAULT, CREW DECLARED AN EMERGENCY AND EXPEDITED DESCENT TO 10,000. PASSENGER OXYGEN MASK DID NOT DEPLOY. / AIR PACK 2 FAULT IS DUE TO MEL 21-52-01-C. REMOVED AND REPLACED PACK 1 FLOW CONTROL VALVE IAW AMM 21-51-51-400-001-A. OPS AND LEAK CHECK GOOD. PACK 1 FAULT MSG CLEARED AT THIS TIME."
